# SDR CA001110040

- Difficulty date: November 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) INBOUND FLIGHT FROM RALIEGH / DURHAM, NC (RDC). PILOT FELT SLIGHT VIBRATION IN SEAT. OIL PRESSURE WENT TO ZERO. ENGINE AUTO-SHUTDOWN. AIRCRAFT MADE AN UNEVENTFUL LANDING. CHIP DETECTOR HAS LARGE AMOUNT OF DEBRIS ON IT.ENGINE HAS APPROXIMATELY 9000 HOURS ON IT AND WAS INSTALLED ON OCT 10/2000. PREVIOUS SHOP VISIT WAS FOR COMPRESSOR DAMAGE. AIRCRAFT CURRENTLY IN HANGAR AT CINCINNATI. COWLINGS HAVE BEEN OPENED. NO OBVIOUS SIGN OF DAMAGE - NO OIL IN TAILPIPE.FDR READOUT BEING MADE. 2000-11-14TC:  EXPECT FOLLOW-UP SDR FROM ORIGINATOR AS TO CAUSE.
